Skip to Main content Skip to Navigation
Journal articles

ON UNBOUNDED SOLUTIONS OF ERGODIC PROBLEMS IN R^m FOR VISCOUS HAMILTON-JACOBI EQUATIONS

Abstract : In this article we study ergodic problems in the whole space R m for viscous Hamilton-Jacobi Equations in the case of locally Lips-chitz continuous and coercive right-hand sides. We prove in particular the existence of a critical value λ * for which (i) the ergodic problem has solutions for all λ ≤ λ * , (ii) bounded from below solutions exist and are associated to λ * , (iii) such solutions are unique (up to an additive constant). We obtain these properties without additional assumptions in the superquadratic case, while, in the subquadratic one, we assume the right-hand side to behave like a power. These results are slight generalizations of analogous results by N. Ichihara but they are proved in the present paper by partial differential equations methods, contrarily to N. Ichihara who is using a combination of pde technics with probabilistic arguments.
Complete list of metadatas

Cited literature [24 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01366450
Contributor : Guy Barles <>
Submitted on : Wednesday, September 14, 2016 - 3:54:50 PM
Last modification on : Friday, October 25, 2019 - 12:18:31 PM

Files

EP-RN-2016-final.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01366450, version 1
  • ARXIV : 1609.04596

Citation

Guy Barles, Joao Meireles. ON UNBOUNDED SOLUTIONS OF ERGODIC PROBLEMS IN R^m FOR VISCOUS HAMILTON-JACOBI EQUATIONS. Communications in Partial Differential Equations, Taylor & Francis, 2016, 41 (12), pp.1985-2003. ⟨hal-01366450⟩

Share

Metrics

Record views

228

Files downloads

92